Hi, I had unprotected sex with my boyfriend the day I finished my period and he finished inside of me so I went and took the plan B pill the next morning. 4 days later I started experiencing bleeding, enough to make me think it was my period again even though I am not supposed to get it for 3 more weeks and we had unprotected sex again while I was experiencing this abnormal bleeding. Is it possible that I can get pregnant with this bleeding and is it okay to take the plan B pill twice in one week?
rebeccam1994; Sorry what you were having was not your normal period and the company does not recommend taking plan B this close together I think you should call your doctor and get directions on what to do now. You can also expect more side effects and a late period also if nothing else you could get a pregnancy test and make sure your not pregnant and go from there. But as far as taking 2 plan b you would have to find out from your doctor please give the doctor a call today so you can do what is needed as soon as possible Chuck1957
rebeccam Please at this point if you have not taken the second because you well get some terrible side effects and several periods plus the late period and the one that is not normal witch the blood is more brown and thick or slimmy etc then your period is very late so best to check with the doctor you don't want to take any chances also a great sourse would be call your pharmacist. And hold off on any unprotected sex until you know what is going on. chuck1957
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Posted 29 Jan 2014 • 2 answers
Posted 23 Apr 2015 • 1 answer
Posted 27 Dec 2015 • 0 answers
Posted 31 Mar 2016 • 0 answers
Posted 14 Jul 2016 • 0 answers